Alert archive / Florida / Flash Flood Warnings in 2018

Flash Flood Warning 2, NWS Jacksonville, FL

July 22, 2018Columbia County, Gilchrist County, Suwannee County, Florida

NWS Jacksonville, FL issued this flash flood warning at Jul 22, 2018, 4:19 PM EDT for Columbia County, Gilchrist County, Suwannee County, Florida. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2018, 4:19 PM EDT (20:19 UTC)
Expired
Jul 22, 2018, 5:33 PM EDT
In force
74 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, FL, Gilchrist County, FL, Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 102 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2402 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2402 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

120 
WGUS52 KJAX 222019
FFWJAX
FLC023-041-121-222215-
/O.NEW.KJAX.FF.W.0002.180722T2019Z-180722T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
419 PM EDT SUN JUL 22 2018

The National Weather Service in Jacksonville has issued a

* Flash Flood Warning for...
  North central Gilchrist County in northern Florida...
  Southwestern Columbia County in northern Florida...
  Southeastern Suwannee County in northern Florida...

* Until 615 PM EDT.

* At 419 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to three to five inches of 
  rain have already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Ichetucknee Spring, Fort White, Obrien, Branford and Hildreth. 

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3006 8270 2987 8271 2990 8292 2990 8291
      2992 8293 2993 8292 2996 8293 2996 8295
      2999 8296 3001 8298 3001 8300 3003 8301
      3005 8304

$$

HESS
1 follow-up statement
228 
WGUS72 KJAX 222133
FFSJAX

Flash Flood Statement
National Weather Service Jacksonville FL
533 PM EDT SUN JUL 22 2018

FLC023-041-121-222143-
/O.CAN.KJAX.FF.W.0002.000000T0000Z-180722T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gilchrist FL-Columbia FL-Suwannee FL-
533 PM EDT SUN JUL 22 2018

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL GILCHRIST...SOUTHWESTERN
COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES IS CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3006 8270 2987 8271 2990 8292 2990 8291
      2992 8293 2993 8292 2996 8293 2996 8295
      2999 8296 3001 8298 3001 8300 3003 8301
      3005 8304

$$

HESS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 4:08 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 22, 4:08 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
408 PM EDT Sun Jul 22 2018

...TRAINING STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS NORTH
CENTRAL FLORIDA...

.SHORT TERM (Tonight through Tuesday)...
Active afternoon continues as strong to severe training storms
continue across north central Florida. Unstable air continues to
feed into this complex off the Gulf of Mexico, and storms have
remained almost stationary along a boundary extending southwest
from Suwannee to Marion counties. Northeast of this boundary the
atmosphere remains pretty stable as convective debris clouds have
overcome the lingering boundary in that area. Beyond the current
convective complex, some uncertainty revolves around how the
convection upstream near the Alabama/Georgia border and a speed
max approaching the I-75 corridor from the upper level low over
Tennessee will impact the forecast area the remainder of this
evening. 0-6km Bulk Shear remains highest in this area (30 to 40
knots), though drier air has limited instability somewhat. Will
continue to watch as outflow surges northwestward through
southeast Georgia and reaches storms firing north of the Altamaha
River valley but southeast Georgia may be the first areas cleared
from the Severe Thunderstorm Watch 303 if convection initiation
fails over the next few hours. Jacksonville metro area remains a
possible target if the upstream convection organizes over the next
few hours.

After this evening's storms, drier air in the mid and upper levels will
work in during the overnight hours as the upper level low slowly
sinks southward. Southwest flow will continue on Monday, and bring
another round of scattered showers and storms to the area,
focusing mostly on northeast Florida and moving into southeast
Georgia later in the evening. Overall shear values are less in
the coming days, so outside of a few stronger storms from boundary
collisions and if 500mb temperatures are a little slower than
forecast to warm, heavy rainfall will be the primary hazard. A
similar day is expected on Tuesday as surface low develops and
moves into the area, and the upper level low weakens into a broad
trough over much of the Southeast.

.LONG TERM (Wednesday through Sunday)...
Southwest flow continues through the first part of the weekend,
with storm coverage gradually decreasing from Wednesday onward
as heights rise subtly and mean upper level ridging develops
across most of the Southeast.

&&

.AVIATION...
Strong to severe thunderstorms with gusty winds, hail, and
IFR/MVFR ceilings and visibility will continue across northern
Florida today, and develop across southeast Georgia this afternoon
and evening. Outside of storms, VFR conditions with winds favoring a
southwest to west direction at 10 to 15 knots will continue until
sunset when winds will become light and variable outside of
convection. Patchy MVFR fog/stratus is possible overnight and
early Monday morning, but confidence is low to include at the TAF
sites at this time.

&&

.MARINE...
The possibility for strong to severe thunderstorms continues for
the waters this afternoon, and the threat remains for scattered
storms through much of the week. Outside of storms, southwest
winds will continue as low pressure develops over the Carolinas
and drops southward early next week. Speeds generally in the 10-15
knot range may increase to cautionary levels offshore.

Rip Currents: Low risk today, with a moderate risk for northeast
Florida beaches on Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  90  73  90 /  40  50  30  70
SSI  76  87  77  88 /  40  50  30  60
JAX  74  91  74  90 /  60  50  30  60
SGJ  74  89  74  88 /  80  50  20  60
GNV  74  91  74  89 /  80  50  20  70
OCF  75  87  73  87 /  50  40  30  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Elsenheimer/Sandrik/

In the hours before

Local storm report, Jul 22, 2:36 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
236 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             PALATKA                 29.65N 81.66W
07/22/2018  E0.75 INCH       PUTNAM             FL   BROADCAST MEDIA

            MEDIA RELAYED A REPORT OF BETWEEN 0.5 AND 1.0 INCH SIZE
            HAIL FALLING IN PALATKA FROM A PUBLIC CITIZEN.

&&

RBRICKER
Local storm report, Jul 22, 3:03 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
303 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     EAST PALATKA            29.65N 81.60W
07/22/2018                   PUTNAM             FL   911 CALL CENTER

            MULTIPLE TREES FELL DOWN FROM HIGH WINDS AND CAUSED A
            POWERLINE TRANSFORMER TO BLOW OUT.

&&

RBRICKER
Special weather statement, Jul 22, 3:03 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
303 PM EDT SUN JUL 22 2018

FLZ036-040-221930-
Alachua FL-Marion FL-
303 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA AND NORTH
CENTRAL MARION COUNTIES UNTIL 330 PM EDT...

At 303 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cross Creek, or 9 miles northwest of Citra, moving east at 25 mph.

Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Hawthorne, Cross Creek, Rochelle, Micanopy, McIntosh, Lochloosa and
Grove Park.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northeastern Florida.

LAT...LON 2948 8235 2954 8235 2967 8206 2958 8205
      2947 8206 2942 8230
TIME...MOT...LOC 1903Z 257DEG 21KT 2950 8224

MCGINNIS
Special weather statement, Jul 22, 3:16 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
316 PM EDT SUN JUL 22 2018

FLZ021-022-030-031-035-036-222000-
Columbia FL-Union FL-Suwannee FL-Alachua FL-Bradford FL-Gilchrist FL-
316 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILCHRIST...
NORTHWESTERN ALACHUA...WEST CENTRAL BRADFORD...SOUTHWESTERN UNION...
SOUTHWESTERN COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES UNTIL 400 PM
EDT...

At 316 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort White, or near Ichetucknee Spring, moving east at 20 mph.

Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Worthington Spring, Ichetucknee Spring, Alachua, High Springs, Fort
White, Worthington Springs, Groves, Providence, Beasley and Upland
Pines.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Florida.

LAT...LON 2984 8276 2994 8286 3002 8273 3000 8227
      2973 8232
TIME...MOT...LOC 1916Z 279DEG 18KT 2992 8266

MCGINNIS
Special weather statement, Jul 22, 3:52 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
352 PM EDT SUN JUL 22 2018

FLZ031-032-036-037-040-222030-
Putnam FL-Alachua FL-Bradford FL-Marion FL-Clay FL-
352 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR ALACHUA...SOUTHEASTERN
BRADFORD...MARION...CENTRAL PUTNAM AND SOUTHWESTERN CLAY COUNTIES
UNTIL 430 PM EDT...

At 352 PM EDT, Doppler radar was tracking a strong thunderstorm near
Emeralda, moving southeast at 65 mph.

Nickel size hail, excessive cloud-to-ground lightning and wind gusts
of 45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Gainesville, Ocala, Crescent City, Interlachen, Pomona Park, Salt
Springs, Citra, Lynne, Melrose and Fort McCoy.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northeastern Florida.

LAT...LON 2927 8241 2948 8241 2948 8255 2954 8256
      2954 8259 2978 8260 2973 8229 2988 8227
      2951 8152 2940 8148 2939 8144 2932 8168
      2928 8164 2896 8166 2896 8203
TIME...MOT...LOC 1952Z 316DEG 58KT 2901 8181

SANDRIK
Special weather statement, Jul 22, 4:02 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
402 PM EDT SUN JUL 22 2018

FLZ021-035-222045-
Suwannee FL-Gilchrist FL-
402 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GILCHRIST AND
SOUTHEASTERN SUWANNEE COUNTIES UNTIL 445 PM EDT...

At 401 PM EDT, Doppler radar was tracking a strong thunderstorm near
Obrien, or 11 miles west of Ichetucknee Spring, moving east at 20
mph.

Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Obrien, Mcalpin, Branford and Hildreth.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Florida.

LAT...LON 3015 8306 3013 8279 2999 8279 2999 8276
      2997 8276 2994 8280 2993 8277 2985 8274
      2985 8288 2989 8288 2988 8289 2990 8290
      2989 8292 2996 8293 2996 8295 2999 8296
      3001 8298 3001 8300 3003 8301 3006 8305
TIME...MOT...LOC 2001Z 270DEG 16KT 2996 8296

MCGINNIS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 11:07 AM EDTSpecial Marine WarningJAX53 min
Jul 22, 11:10 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Union50 min
Jul 22, 11:21 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Gilchrist39 min
Jul 22, 11:36 AM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee39 min
Jul 22, 11:41 AM EDTSevere Thunderstorm WarningJAXClay, Putnam35 min
Jul 22, 11:46 AM EDTSevere Thunderstorm WarningJAXFlagler28 min
Jul 22, 11:54 AM EDTSpecial Marine WarningJAX30 min
Jul 22, 12:05 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union25 min
Jul 22, 12:12 PM EDTSevere Thunderstorm WarningJAXColumbia, Union48 min
Jul 22, 12:18 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jul 22, 12:23 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns52 min
Jul 22, 12:34 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam41 min
Jul 22, 12:38 PM EDTSpecial Marine WarningJAX52 min
Jul 22, 12:41 PM EDTSpecial Weather StatementJAXAlachua, Bradford49 min
Jul 22, 12:43 PM EDTSevere Thunderstorm WarningJAXDuval32 min
Jul 22, 12:48 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns42 min
Jul 22, 12:51 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Columbia, Union3 hr
Jul 22, 12:51 PM EDTAreal Flood AdvisoryJAXPutnam, Saint Johns3 hr
Jul 22, 12:58 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union47 min
Jul 22, 1:06 PM EDTSevere Thunderstorm WarningJAXClay40 min
Jul 22, 1:12 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford3 hr
Jul 22, 1:22 PM EDTSpecial Weather StatementJAXPutnam53 min
Jul 22, 1:25 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau50 min
Jul 22, 1:26 PM EDTSevere Thunderstorm WarningJAXAlachua34 min
Jul 22, 1:29 PM EDTSpecial Weather StatementJAXFlagler46 min
Jul 22, 1:31 PM EDTSevere Thunderstorm WarningJAXPutnam44 min
Jul 22, 1:33 PM EDTSpecial Weather StatementJAXGilchrist42 min
Jul 22, 1:38 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Suwannee, Union52 min
Jul 22, 1:43 PM EDTAreal Flood WarningJAXAlachua3 hr
Jul 22, 1:48 PM EDTSpecial Weather StatementJAXClay, Saint Johns42 min
Jul 22, 1:54 PM EDTAreal Flood WarningJAXAlachua, Columbia, Suwannee, Union3 hr
Jul 22, 2:01 PM EDTSpecial Weather StatementJAXAlachua29 min
Jul 22, 2:04 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau41 min
Jul 22, 2:07 PM EDTAreal Flood AdvisoryJAXDuval, Nassau113 min
Jul 22, 2:10 PM EDTAreal Flood AdvisoryJAXAlachua, Clay, Flagler, Marion, Putnam, Saint Johns2 hr
Jul 22, 2:13 PM EDTSpecial Marine WarningJAX46 min
Jul 22, 2:15 PM EDTAreal Flood WarningJAXAlachua, Bradford, Union3 hr
Jul 22, 2:19 PM EDTSpecial Weather StatementJAXMarion41 min
Jul 22, 2:20 PM EDTSpecial Weather StatementJAXBradford, Union40 min
Jul 22, 2:23 PM EDTAreal Flood WarningJAXAlachua, Marion, Putnam3 hr
Jul 22, 2:24 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist, Suwannee51 min
Jul 22, 2:31 PM EDTAreal Flood AdvisoryJAXMarion3 hr
Jul 22, 2:32 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Columbia, Union28 min
Jul 22, 2:35 PM EDTSpecial Weather StatementJAXAlachua25 min
Jul 22, 2:42 PM EDTSevere Thunderstorm WarningJAXMarion36 min
Jul 22, 2:45 PM EDTAreal Flood AdvisoryJAXBradford, Columbia, Union2 hr
Jul 22, 2:48 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Gilchrist, Suwannee117 min
Jul 22, 3:03 PM EDTSpecial Weather StatementJAXAlachua27 min
Jul 22, 3:06 PM EDTSevere Thunderstorm WarningJAXColumbia, Union24 min
Jul 22, 3:09 PM EDTFlash Flood WarningJAXAlachua, Columbia, Union113 min
Jul 22, 3:12 PM EDTSevere Thunderstorm WarningJAXSuwannee33 min
Jul 22, 3:16 PM EDTSpecial Weather StatementJAXUnion44 min
Jul 22, 3:20 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist40 min
Jul 22, 3:21 PM EDTAreal Flood WarningJAXAlachua, Columbia, Gilchrist, Suwannee3 hr
Jul 22, 3:21 PM EDTTornado WarningJAXAlachua, Columbia24 min
Jul 22, 3:38 PM EDTAreal Flood WarningJAXMarion, Putnam3 hr
Jul 22, 3:41 PM EDTAreal Flood WarningJAXColumbia, Union61 min
Jul 22, 3:47 PM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee12 min
Jul 22, 3:52 PM EDTSpecial Weather StatementJAXAlachua, Marion, Putnam38 min
Jul 22, 4:02 PM EDTSpecial Weather StatementJAXSuwannee43 min
Jul 22, 4:06 PM EDTAreal Flood AdvisoryJAXAlachua, Marion114 min
Jul 22, 4:07 PM EDTSevere Thunderstorm WarningJAXGilchrist, Suwannee23 min
Jul 22, 4:31 PM EDTAreal Flood WarningJAXMarion119 min
Jul 22, 4:31 PM EDTSpecial Weather StatementJAXGilchrist29 min
Jul 22, 4:38 PM EDTAreal Flood WarningJAXAlachua, Gilchrist3 hr
Jul 22, 4:43 PM EDTSpecial Weather StatementJAXMarion32 min
Jul 22, 5:00 PM EDTAreal Flood WarningJAXMarion2 hr
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningJAXSuwannee29 min
Jul 22, 5:15 PM EDTAreal Flood WarningJAXAlachua, Marion83 min
Jul 22, 5:17 PM EDTSpecial Weather StatementJAXMarion28 min
Jul 22, 5:47 PM EDTSpecial Weather StatementJAXSuwannee28 min
Jul 22, 6:05 PM EDTSpecial Weather StatementJAXGilchrist40 min
Jul 22, 6:07 PM EDTSpecial Weather StatementJAXHamilton38 min
Jul 22, 6:14 PM EDTRiver Flood WarningJAXAlachua, Union16 days
Jul 22, 6:14 PM EDTRiver Flood WarningJAXAlachua, Columbia20 days
Jul 22, 6:20 PM EDTSpecial Weather StatementJAXMarion40 min
Jul 22, 6:31 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jul 22, 6:47 PM EDTSpecial Weather StatementJAXGilchrist43 min
Jul 22, 6:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jul 22, 6:58 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee36 min

Nearby

Flash Flood Warnings in Florida, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.